question-icon

Taking HCG drops, irregular heartbeat, history of atrial fibrillation. Due to HCG?

default
Posted on Thu, 4 Oct 2012
Question: I was on HCG drops for only 2 weeks when I noticed an irregular heart beat again. it seem like my AFIB is back.and it is, after seeing my DR and having tests run..This coming on again after 3 years of not having it. could the HCG drops have brought this back on? I would like to know, so that if it did bring it on, I won't go back on them. I will try another diet plan
doctor
Answered by Dr. Rakhi Tayal (2 hours later)
Hello,
Thanks for posting your query.
HCG drops are a slimming agent which is available over the counter which has shown some benefits. But there are no studies to say it is safe.
Most of times such products are subjective in their success and or reactions. The disadvantages and the failures of such products are never made public. This is not FDA approved drug with a known efficacy and safety.
Since your atrial fibrillation has started after using HCG drops for 2 weeks, it is best to stop using these drops as cardiac side effects are commonly seen with all the weight loss medicines.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13873 Questions

premium_optimized

The User accepted the expert's answer

Share on
Taking HCG drops, irregular heartbeat, history of atrial fibrillation. Due to HCG?

Hello,
Thanks for posting your query.
HCG drops are a slimming agent which is available over the counter which has shown some benefits. But there are no studies to say it is safe.
Most of times such products are subjective in their success and or reactions. The disadvantages and the failures of such products are never made public. This is not FDA approved drug with a known efficacy and safety.
Since your atrial fibrillation has started after using HCG drops for 2 weeks, it is best to stop using these drops as cardiac side effects are commonly seen with all the weight loss medicines.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.